MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 32MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 32MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, a patient implanted with mpo components on june 21st has experienced a rash on her skin.The patient has salmonella and she has had three surgeries and cannot get rid of the rash.Therefore, the surgeon is requesting for the metal and plastic composition of the components to determine if the patient is experiencing an allergic reaction to the implant.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 32MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13860978
Report Number3010536692-2022-00075
Device Sequence Number11935004
Product Code JWH
UDI-Device IdentifierM684KPONTP321
UDI-PublicM684KPONTP321
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPONTP32
Device Catalogue NumberKPONTP32
Device Lot Number1880367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale